# SDR SWAA2023083092549

- Difficulty date: August 3, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD O/B ACCESSPANEL # 193CR HAS BULGING/CRACKED FASTENER HOLES<[01] APPLIED PERMANENT REPAIR ON DAMAGED AREA FASTENER HOLES AS MARKED AT PANEL 193CR AS PER B737 SRM 51-70-04-2R-9 AND 51-70-04-2R-0 PARAGRAPH 4-L-M-N ; MATERIAL USED PO#1791128 ANA PO#1690463.;[02] VERIFIED STEP 1
